Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Difficulty getting erect penis. Taken medicine without relief. Need help

sir i have a problum of sex . my penish doesnot stand properly . i was working with us army and there was for eating chicken and egg . i eat egg 10-15 every day . i eat egg by 20 day like this. i thought that . this is doing for weakness. i eat egg too much .but when i eat egg . then my sex had been weaked too much . my penish was not standind properly. i nervous. so i came back india . i met a doctor and i told him about my problum . he gave me madicen . i eat this madicen for two month .but did not affect in my problum . so i sent you message. please send me any treatment for this problum on my e- mail i.d .. my e-mail i.d is YYYY@YYYY can you send your mobile number on my e-mail i.d. .
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that that you have problem in getting hard erection.which is termed as Erectile Dysfunction This is not related to your eating 15-20 eggs everyday .If you wish to evaluate your problem and have a detail discussion you may ask questions through Premium Questions Forum platform of Healthcare Magic..I shall be happy to answer your queries.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor